# SDR UALA2011020700659

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 757222
- Aircraft serial: 26928
- Aircraft time: 57,248 hours, 8,357 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: S343T00339
- Part serial: T01415
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

RT ENG FUEL VALVE RT DISPLAYED, ENGINE QUIT AFTER ABOUT 1 MIN.   SUSPECT SPAR VALVE. REPLACE NR 2 ENGINE SPAR VALVE IAW MM. OPS CHECKED OK.
